Advertising Disclosure
10 Best medicine for allergies in Canada
- Best Choice01KITMOUS
Reactine Extra Strength Antihistamine Tablets - 10mg Cetirizine Hydrochloride - 24 Hour Allergy Relief Medicine - DUO PACK - 168 Count
17% Off Free ShippingMain highlights- Relief from all your toughest allergy symptoms including itchy, watery eyes, sneezing, runny nose and itchy throat. Effective symptom relief from indoor allergens -including mold, dust, and pet dander - and outdoor allergens like pollen.
- Reactine is the 1 most recommended brand by Health Care Professionals. These oral tablets start to work on allergy symptoms quickly, providing long lasting relief up to 24 hours. To be sure this product is right for you, always read and follow the label.
- Reactine contains 10-milligrams of Antihistamine Cetirizine Hydrochloride. Antihistamines work by blocking the sites where histamine binds, to provide fast, 24 hour symptom relief.
- Reactine Extra Strength Antihistamine Tablets provides relief from your toughest allergy symptoms and lasts 24 hours, all day and all night. Reactine Extra Strength comes in 3/10/30/48/84 tablets per pack.
- Containing 10mg of cetirizine hydrochloride per tablet, Reactine provides fast relief of itchy, watery eyes, nasal congestion, itchy nose and throat, and itchy skin, such as hives.
- Adults and Children 12 years of age and over: 1 tablet every 24 hours, anytime of day. Adults 65 years of age and over: Use Reactine regular strength 5 mg tablets or consult a doctor. Do not exceed recommended dosage.
- Curious about how we select the top products for you? Explore How It Works
- 02Reactine
Reactine Extra Strength Antihistamine Tablets - 10mg Cetirizine Hydrochloride - 24 Hour Allergy Relief Medicine - 84 Count
26% Off Free ShippingMain highlights- Relief from all your toughest allergy symptoms including itchy, watery eyes, sneezing, runny nose and itchy throat. Effective symptom relief from indoor allergens -including mold, dust, and pet dander - and outdoor allergens like pollen
- Reactine is the #1 most recommended brand by Health Care Professionals. These oral tablets start to work on allergy symptoms quickly, providing long lasting relief up to 24 hours. To be sure this product is right for you, always read and follow the label
- Reactine contains 10-milligrams of Antihistamine Cetirizine Hydrochloride. Antihistamines work by blocking the sites where histamine binds, to provide fast, 24 hour symptom relief
- Reactine Extra Strength Antihistamine Tablets provides relief from your toughest allergy symptoms and lasts 24 hours, all day and all night. Reactine Extra Strength comes in 3/10/30/48/84 tablets per pack
- Adults and Children 12 years of age and over: 1 tablet every 24 hours, anytime of day. Adults 65 years of age and over: Use Reactine regular strength 5 mg tablets or consult a doctor. Do not exceed recommended dosage
- 03Claritin
Claritin Allergy Medicine, 24-Hour Non-Drowsy Relief 10 mg, Value Pack, 85 Tablets
Free ShippingMain highlights- Relief of your worst allergy symptoms including itchy, watery, red, burning eyes, sneezing, runny nose, itchy nose, skin itch and hives
- Provides fast relief of allergy symptoms caused by outdoor allergens such as trees, grass, ragweed and pollen and indoor allergens such as dust mites, animal dander and moulds
- Each tablet contains 10 mg of loratadine
- Doctors recommend taking one Claritin every day during your allergy season for continuous symptom relief
- 1 tablet is clinically proven to provide effective, 24-hour relief from indoor and outdoor allergy symptoms without causing drowsiness, so you can stay alert and focused all day
- Value for Money04Aerius
Aerius Allergy Medicine, Fast Relief, 24-Hour, non-drowsy, 15 Symptoms 80 count
38% Off Free ShippingMain highlights- Its long-lasting action helps to relieve your allergy symptoms and is non-drowsy so it can help you function normally, both at school and at work
- Fast and effective relief from allergy symptoms including nasal congestion, sneezing, runny nose, itchy nose, stuffiness, itchy, burning, watery, swollen, red burning eyes, itchy palate, & itchy ears
- Each tablet contains 5 mg of desloratadine (antihistamine)
- Clinically proven to relieve 15 different allergy symptoms (seasonal and year-round) for up to 24 hours, so you're covered wherever, whenever
- Aerius allergy medicine also provides effective relief of allergic skin conditions, such as skin itch and hives
- 05Boiron
Boiron RhinAllergy for Relief from Allergy Symptoms of Sneezing, Runny Nose, and Itchy Eyes or Throat- 60 Tablets
Free Shipping - 06Stanley
Stanley 24 hour Allergy Remedy, 20 Tablets, Fast relief from seasonal allergy symptoms
Free ShippingMain highlights- Take one tablet once daily as needed
- Non-drowsy
- Fast relief from other allergy symptoms including itchy, watery eyes, sneezing, runny nose, and skin itch, hives
- Fast relief from hay fever
- Fast relief from dust allergies
- 07Claritin
Claritin Allergy Medicine, 24-Hour Non-Drowsy Relief 10 mg, 10 Tablets
18% Off Free ShippingMain highlights- Relief of your worst allergy symptoms including itchy, watery, red, burning eyes, sneezing, runny nose, itchy nose, skin itch and hives
- Provides fast relief of allergy symptoms caused by outdoor allergens such as trees, grass, ragweed and pollen and indoor allergens such as dust mites, animal dander and moulds
- Each tablet contains 10 mg of loratadine
- Doctors recommend taking one Claritin every day during your allergy season for continuous symptom relief
- 1 tablet is clinically proven to provide effective, 24-hour relief from indoor and outdoor allergy symptoms without causing drowsiness, so you can stay alert and focused all day
- 08Aerius
Aerius Allergy Medicine, Fast Relief, 24-Hour, Non-Drowsy, 15 Symptoms, 50 Tablets
39% Off Free Shipping - 09Allegra
Allegra 24 Hour Allergy Medication, Non Drowsy, Fast and Effective Multi-Symptom Allergy Relief Medicine for Sneezing, Watery Eyes and Itchy Throat, Fexofenadine Hydrochloride 120 mg, 30 Tablets
Free ShippingMain highlights- Outdoor Allergies - 120 mg Fexofenadine Hydrochloride antihistamine allergy tablets help relieve symptoms of outdoor allergies like pollen, ragweed or grass, offering runny nose and itchy eye relief when you’re out enjoying nature, at home or in the office
- Includes - One 30-count package of non drowsy Allegra 24 Hour Allergy Medication, Fexofenadine Hydrochloride 120 mg allergy medicine tablets
- For Adults and Children - Allegra non drowsy allergy medicine provides all day and all night allergy relief; one medicated tablet is suitable for adults and children 12 years and older suffering from outdoor allergies
- Allergy Symptoms Don’t Stand a Chance - This conveniently sized package of 30 allergy medicine tablets provides up to a month of allergy symptom relief when taking one tablet daily
- 24 Hour Allergy Relief - Allegra 24 Hour allergy medicine delivers non drowsy allergy symptom relief from sneezing, itchy nose, palate or throat and runny nose, so you can focus on what you care most about, not your allergies
- 10Allegra
Allegra Hives, 12-Hour Itchy Skin Relief Due to Hives, Allergic Skin Reactions, Non-Drowsy Allergy Medication, 60 mg Fexofenadine Hydrochloride Antihistamine, Adults and Kids, 12 and Older, 36 Tablets
Free Shipping